# SDR AALA202302018334

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 22,934 hours, 9,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTED SEAT 15C EMERGENCY ESCAPE LIGHT ASSEMBLY NOT SECURED. RESECURED EMERGENCY ESCAPE LIGHT ASSEMBLY ON SEAT 15C PER CMM 25-23-67.
